Alert archive / Connecticut / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS New York, NY

June 29, 2020Southeastern Connecticut Planning Region, Connecticut

NWS New York, NY issued this severe thunderstorm warning at Jun 29, 2020, 2:49 PM EDT for Southeastern Connecticut Planning Region, Connecticut. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2020, 2:49 PM EDT (18:49 UTC)
Expired
Jun 29, 2020, 3:11 PM EDT
In force
22 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Southeastern Connecticut Planning Region, CT

The radar

The Boston radar (KBOX), 86 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 464 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
464 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
927 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

451 
WUUS51 KOKX 291849
SVROKX
CTC011-291930-
/O.NEW.KOKX.SV.W.0033.200629T1849Z-200629T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
249 PM EDT Mon Jun 29 2020

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Southeastern New London County in southern Connecticut...

* Until 330 PM EDT.

* At 249 PM EDT, a severe thunderstorm was located over Norwich--New
  London, or 7 miles northeast of Mystic, moving southeast at 5 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible.

* This severe thunderstorm will remain over southeastern New London 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4142 7180 4142 7182 4141 7184 4140 7184
      4138 7183 4136 7184 4135 7183 4134 7183
      4132 7186 4132 7187 4133 7188 4133 7190
      4136 7195 4151 7184 4150 7179
TIME...MOT...LOC 1849Z 301DEG 6KT 4141 7184 

HAIL...1.00IN
WIND...<50MPH
 
$$

JP
1 follow-up statement
885 
WWUS51 KOKX 291911
SVSOKX

Severe Weather Statement
National Weather Service New York NY
311 PM EDT Mon Jun 29 2020

CTC011-291921-
/O.CAN.KOKX.SV.W.0033.000000T0000Z-200629T1930Z/
New London CT-
311 PM EDT Mon Jun 29 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NEW LONDON COUNTY
IS CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

LAT...LON 4142 7180 4142 7182 4141 7184 4140 7184
      4138 7183 4136 7184 4135 7183 4134 7183
      4132 7186 4132 7187 4133 7188 4133 7190
      4136 7195 4151 7184 4150 7179
TIME...MOT...LOC 1908Z 301DEG 6KT 4139 7180 

$$

JP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:36 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 29, 2:36 PM EDT, 13 minutes before
Area Forecast Discussion
National Weather Service New York NY
236 PM EDT Mon Jun 29 2020

.SYNOPSIS...
An upper level low will remain nearby through midweek, with
a series of weak disturbances passing through the area. A cold
front then pushes through the region on Friday, followed by
building Canadian maritime high pressure for the weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An anomalous closed upper low continues to sink south into
Southern New England today.

Partly to mostly sunny morning with offshore flow and deep
mixing. This should allow temps to quickly warm this into the
lower 80s for interior, and mid 80s for coast. Temps will
likely hold in the lower 80s across S CT and Lower Hud with
considerable cu development likely off the higher terrain and
sinking southward by early afternoon, while temps for NE NJ/NYC
and W LI likely rise into the upper 80s.

With afternoon heating and still lingering low-level moisture
under impinging cold pool aloft leads to a marginal to
moderately(S CT) unstable environment today, albeit a weakly
capped and weakly sheared environment.

Continued scattered shra/tsra developing off the higher terrain
of Catskills and Berkshires and sinking southward, as well as
development in vicinity of lingering surface trough/wave over SE
New England, and off outflow boundaries, across Lower Hud and
particularly S CT.

Isolated strong to marginally severe pulse thunderstorms are
possible this afternoon across Lower Hudson Valley and
particularly over SE CT, with locally strong to damaging wind
gusts and marginally severe hail threat based on modest CAPE in
the -10 to -30 C layer, mid- level dry air, and initially steep
low-level lapse rates and ample T/Td depression. Slow movement
and training of cells will pose a threat of minor urban and poor
drainage flooding across Southern CT.

Further south across NE NJ/NYC, despite better shear; weaker
cold pool instability and lack of focus should limit activity,
with perhaps some isolated showers with gusts winds drifting
down late in the afternoon. E LI should have a better chance of
seeing isolated to scattered weakening convection drift through
late in the aft/eve, with gusty winds and small hail threat.

Convection should wane this evening with loss of daytime heating,
but isolated shower activity still possible overnight under
upper low. Seasonably mild and muggy conditions tonight, with
potential for patchy stratus/fog development with abundant low-
level moisture and light winds.

There is a moderate risk of rip current development for Suffolk
County beaches today due to a 1-2 ft S wind wave, and residual
2 ft long period SE swell.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
Closed upper low continues to spin overhead on Tuesday, with
surface troughing over the area.

Considerable cloud cover under the closed low will likely limit
daytime heating on Tuesday, but shortwave/vort energy moving
through, cold pool instability aloft and sea breeze/trough
boundaries will be trigger and focus for scattered to numerous
showers.

Fairly stable at the city/coast with onshore flow, but across the
Interior, better indication of tall and very skinny CAPE, which
could support isolated pulse tstms with heavy downpours, gusty
winds and small hail.

Temps slightly below seasonable, generally upper 70s to lower
80s with clouds cover and convective activity.

Convection should once again quickly wane Tue evening with loss
of daytime heating, but isolated shower activity still possible
overnight under upper low. Seasonably mild and muggy conditions
with potential for patchy stratus/fog development with abundant
low-level moisture and light winds.

There is a moderate risk of rip current development for Suffolk
County beaches on Tuesday due to a 1-2 ft S wind wave, and
residual 2 ft long period SE swell.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
A closed upper low lingers over Southern New England through
Wednesday before gradually shearing east on Thursday, as the next
closed upper low closes off near New Foundland to end the week. This
will result in unsettled weather for much of the week.

For Tuesday and Wednesday, with cold pool instability aloft, deep
cyclonic flow and rotating shortwave/vorticity energy of upper low
overhead each day, scattered pulse shower and thunderstorm activity
is likely each afternoon/early eve off higher terrain, and along
surface troughing and sea breeze boundary/interactions. Chances
decrease somewhat on Thursday as the low shears to the east, but
still can't rule out some afternoon showers and storms,
particularly across interior.

As the next upper low closes off over New Foundland, shortwaves
diving around the low into northern New England will help send a
backdoor cold front through the area on Friday. This will usher a
more seasonable Canadian Maritime airmass into the region for the
weekend.

Daytime highs will run near seasonable Wednesday, and then
moderating above normal on Thursday. The temperature forecast
on Friday will be tricky as it is dependent on the timing of the
backdoor cold front. A later frontal passage would allow for
well above normal highs, while an earlier passage would result
in more seasonable conditions. Temperatures will then remain
near normal for the weekend.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
An upper level low will remain near the region.

Mainly VFR. TSTMs this aftn/eve with sub-VFR mainly east of NYC
terminals.

Winds will generally remain from the north this aftn around 10
kt. TSTM outflow and/or sea breeze boundaries may shift winds at
KBDR/KGON/KJFK.

Variable to light northerly winds this evening.

     NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: Low chance of an afternoon seabreeze starting
around 21-23z. Isolated shower/thunderstorm possible this
afternoon.

KLGA TAF Comments: Isolated shower/thunderstorm possible this
afternoon.

KEWR TAF Comments: Isolated shower/thunderstorm possible this
afternoon.

KTEB TAF Comments: Isolated shower/thunderstorm possible this
afternoon.

KHPN TAF Comments: Isolated shower/thunderstorm possible this
afternoon.

KISP TAF Comments: Isolated shower/thunderstorm possible this
afternoon.

.OUTLOOK FOR 18Z TUESDAY THROUGH SATURDAY...
.Tuesday-Thursday...Chance showers and thunderstorms with MVFR.
.Friday-Saturday...Mostly VFR.

&&

.MARINE...
Conditions are expected to remain below SCA levels across all the
forecast waters through Wednesday as weak low pressure remains in
the vicinity of the waters. Marginal small craft seas for the ocean
waters will become increasingly likely by late Wednesday and
Wednesday night, especially for the eastern most ocean waters as
there is a chance that ocean seas east of Moriches Inlet build to
near 5 feet with an east to southeast flow. Seas are then expected
to lower slightly Thursday and Thursday night before building to 4-5
feet on the ocean Friday afternoon into Friday night.

&&

.HYDROLOGY...
Slow moving diurnal convection today through Thursday will pose
a localized minor urban and poor drainage flood threat each
afternoon. No widespread hydrologic issues are anticipated
through the forecast period.

&&

.TIDES/COASTAL FLOODING...
The western Great South Bays and some locations in Western LI
Sound and lower NY/NJ Harbor will have an increasing chance of
touching minor coastal flood benchmarks progressing from the
Tuesday to Thursday late afternoon/evening high tide cycle.

&&

.EQUIPMENT...
NYC NOAA Weather Radio Station KWO35 (162.55 MHz) is undergoing
its final stages of testing, and is operating at full power.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...FEB/NV
AVIATION...JC
MARINE...BC
HYDROLOGY...NV
TIDES/COASTAL FLOODING...
EQUIPMENT...
Hazardous weather outlook, Jun 29, 6:37 AM EDT, 8 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
637 AM EDT Mon Jun 29 2020

CTZ005>012-NJZ002-004-103-104-NYZ067>071-301045-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Western Bergen-Eastern Bergen-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-
637 AM EDT Mon Jun 29 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Today and tonight.

Numerous showers and scattered thunderstorms are expected to develop
this afternoon, particularly over southern Connecticut. These storms
will mainly produce heavy downpours, gusty winds and small hail, but
a few storms may briefly be able to produce strong to damaging winds
gusts and hail up to one inch in diameter. In addition, there is
potential for localized urban and poor drainage flooding,
particularly across southern Connecticut.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather that
would meet NWS warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ338-340-345-350-353-355-301045-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
637 AM EDT Mon Jun 29 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather that would meet NWS
warning criteria is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NJZ006-105>108-NYZ072>075-078>081-176>179-301045-
Hudson-Western Essex-Eastern Essex-Western Union-Eastern Union-
New York (Manhattan)-Bronx-Richmond (Staten Island)-Kings (Brooklyn)-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-Northern Queens-Northern Nassau-Southern Queens-
Southern Nassau-
637 AM EDT Mon Jun 29 2020

This Hazardous Weather Outlook is for northeast New Jersey and
southeast New York.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather that would meet NWS
warning criteria is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-301045-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
637 AM EDT Mon Jun 29 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Scattered showers and thunderstorms are expected to develop this
afternoon. These storms will mainly produce heavy downpours, gusty
winds and small hail, but a few storms may briefly be able to produce
strong to damaging winds gusts and hail up to one inch in diameter.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather that
would meet NWS warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Jun 29, 1:04 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service New York NY
104 PM EDT Mon Jun 29 2020

CTZ005-006-009-010-291745-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-
104 PM EDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD AND WESTERN
NEW HAVEN COUNTIES...

At 104 PM EDT, a strong thunderstorm was located over Southbury,
moving south at 15 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Bridgeport, Waterbury, Milford, Shelton, Naugatuck, Southbury,
Newtown, Fairfield, Stratford, Trumbull, Monroe, Seymour, Orange,
Derby and Weston.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4120 7299 4120 7306 4119 7335 4151 7331
      4152 7316 4155 7316 4155 7307
TIME...MOT...LOC 1704Z 358DEG 15KT 4148 7319

JP
Special weather statement, Jun 29, 1:54 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service New York NY
154 PM EDT Mon Jun 29 2020

CTZ005-006-009-010-291900-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-
154 PM EDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD AND
SOUTHWESTERN NEW HAVEN COUNTIES...

At 153 PM EDT, a strong thunderstorm was located over Monroe, or near
Shelton, moving southeast at 30 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

This storm will be near...
  Woodbridge around 200 PM EDT.
  Trumbull and Seymour around 205 PM EDT.
  Bridgeport and Shelton around 210 PM EDT.
  New Haven and Orange around 215 PM EDT.
  Milford around 220 PM EDT.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4124 7279 4123 7289 4125 7292 4119 7300
      4120 7305 4117 7310 4114 7309 4116 7317
      4115 7318 4135 7344 4149 7316
TIME...MOT...LOC 1753Z 319DEG 25KT 4137 7318

JP
Special weather statement, Jun 29, 2:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service New York NY
231 PM EDT Mon Jun 29 2020

CTZ005-006-009-010-291930-
Northern Fairfield-Southern Fairfield-Northern New Haven-Southern New
Haven-
231 PM EDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD AND NEW HAVEN
COUNTIES...

At 230 PM EDT, a strong thunderstorm was located over Waterbury,
moving south at 30 mph.

Winds in excess of 30 mph and pea size to half inch hail are
possible with this storm.

Locations impacted include...
Bridgeport, New Haven, Waterbury, Meriden, Milford, Wallingford,
Shelton, Naugatuck, Southbury, Wolcott, Newtown, Fairfield, Hamden,
Stratford and Trumbull.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4156 7295 4156 7288 4154 7285 4157 7283
      4125 7278 4123 7289 4125 7292 4119 7300
      4120 7306 4117 7310 4114 7309 4116 7317
      4111 7324 4151 7323 4151 7316 4156 7316
      4157 7309 4164 7294
TIME...MOT...LOC 1830Z 355DEG 27KT 4157 7302

JP
Special weather statement, Jun 29, 2:46 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service New York NY
246 PM EDT Mon Jun 29 2020

CTZ008-012-291945-
Southern New London-Northern New London-
246 PM EDT Mon Jun 29 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NEW LONDON
COUNTY...

At 246 PM EDT, a strong thunderstorm was located over Norwich--New
London, or 8 miles northeast of Mystic, moving southeast at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Norwich--New London, North Stonington and Pawcatuck.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4142 7180 4142 7182 4141 7184 4140 7184
      4138 7183 4136 7184 4134 7183 4132 7185
      4132 7187 4133 7188 4133 7189 4131 7193
      4133 7196 4151 7184 4149 7179
TIME...MOT...LOC 1846Z 299DEG 19KT 4140 7182

JP

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:45 PM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region45 min
Jun 29, 12:39 AM EDTSpecial Weather StatementOKX51 min
Jun 29, 1:04 PM EDTSpecial Weather StatementOKX41 min
Jun 29, 1:54 PM EDTSpecial Weather StatementOKX66 min
Jun 29, 2:31 PM EDTSpecial Weather StatementOKX59 min
Jun 29, 2:46 PM EDTSpecial Weather StatementOKX59 min
Jun 29, 3:06 PM EDTSpecial Weather StatementOKX39 min
Jun 29, 3:08 PM EDTSevere Thunderstorm WarningOKXGreater Bridgeport Planning Region, Naugatuck Valley Planning Region31 min
Jun 29, 3:36 PM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region54 min
Jun 29, 3:38 PM EDTAreal Flood AdvisoryOKXLower Connecticut River Valley Planning Region, Southeastern Connecticut Planning Region3 hr
Jun 29, 3:42 PM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region63 min
Jun 29, 3:46 PM EDTSpecial Weather StatementOKX59 min
Jun 29, 4:06 PM EDTSevere Thunderstorm WarningOKXSoutheastern Connecticut Planning Region39 min
Jun 29, 4:14 PM EDTFlash Flood WarningOKXSoutheastern Connecticut Planning Region2 hr
Jun 29, 4:41 PM EDTSpecial Weather StatementOKX49 min
Jun 29, 4:45 PM EDTSpecial Weather StatementOKX60 min
Jun 29, 5:22 PM EDTSpecial Weather StatementOKX38 min

Nearby

Severe Thunderstorm Warnings in Connecticut, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.